# SDR SWIA200923849

- Difficulty date: December 15, 2009
- Submitted: March 16, 2010
- Operation: Air carrier
- Aircraft: N604SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10249
- Aircraft time: 10,132 hours, 7,041 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 280 FLOORBEAM CRACKED.  (C CHECK)  REPLACED BEAM PER SRM AND REO.
